After my period two weeks ago I experienced painful cramps, especially around my kidney and had a white stringy discharge. Now, two weeks until my next period I have been spotting for the last couple of days (started off light pink and now a bit thicker and darker) and am still experiencing mild cramping. I have never experienced this before and the other day I was quite nauseous, faint like and weak (didn't have the nauseous symptoms this morning however). I took an at home pregnancy test which was negative and my husband always wear a condom but I am not on birth control. Anyone have any ideas as to what could be going on? Much appreciated :)
The only suggestion I have is that you should see your Dr. and find out if you have an ovarian cyst that maybe is causing the pain and spotting. I had one many years ago, and I got so dizzy and nauseous that I passed out while Christmas shopping. Whenever we ovulate a cyst is formed, but sometimes it grows large, or twists the ovary, or other complications. Best thing is to just check in with your Dr. and make sure everything is ok. Even ovulation can cause symptoms like yours, but it never hurts to be sure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.